Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Description of the Attainable Sets of One-Dimensional Differential Inclusions

Full text
Chalco-Cano, Yurilev [1] ; de Oliveira, Valeriano A. [2] ; Silva, Geraldo N. [2]
Total Authors: 3
[1] Univ Tarapaca, Inst Alta Invest, Arica - Chile
[2] UNESP Univ Estadual Paulista, Dept Appl Math, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; v. 164, n. 1, p. 138-153, JAN 2015.
Web of Science Citations: 2

The role played by the attainable set of a differential inclusion, in the study of dynamic control systems and fuzzy differential equations, is widely acknowledged. A procedure for estimating the attainable set is rather complicated compared to the numerical methods for differential equations. This article addresses an alternative approach, based on an optimal control tool, to obtain a description of the attainable sets of differential inclusions. In particular, we obtain an exact delineation of the attainable set for a large class of nonlinear differential inclusions. (AU)

FAPESP's process: 11/13985-0 - Generalized uncertainty applied to optimization
Grantee:Geraldo Nunes Silva
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 11/01977-2 - Contributions in optimal control theory
Grantee:Valeriano Antunes de Oliveira
Support type: Regular Research Grants
FAPESP's process: 13/07375-0 - CeMEAI - Center for Mathematical Sciences Applied to Industry
Grantee:José Alberto Cuminato
Support type: Research Grants - Research, Innovation and Dissemination Centers - RIDC